Kevin Milans : Research

  1. J. Almeter, S. Demircan, A. Kallmeyer, K. G. Milans, R. Winslow, The \(2\)-Ranking Numbers of Graphs, submitted. (From the 2015 Research Experience for Undergraduate Students at West Virginia University.)
  2. K. G. Milans, Monotone paths in dense edge-ordered graphs, J. Comb., to appear. (slides)
  3. L. Lu and K. G. Milans, Set families with forbidden subposets. J. Combin. Th. Ser. A, 136 (2015), 126--142.(slides)
  4. T. Johnston, L. Lu, and K. G. Milans, Boolean algebras and Lubell functions. J. Combin. Th. Ser. A, 136 (2015), 174--183. (slides)
  5. K. G. Milans, D. Stolee, and D. B. West, Ordered Ramsey Theory and Track Representations of Graphs. J. Comb. 6 (2015), no. 4, 445--456.
  6. G. Joret, P. Micek, K. G. Milans, W. T. Trotter, B. Walczak, and R. Wang, Tree-width and dimension. Combinatorica, doi: 10.1007/s00493-014-3081-8.
  7. P. Horn, K. G. Milans, and V. Rödl, Degree Ramsey numbers of closed blowups of trees. Electronic Journal of Combinatorics 21 (2014), Paper 2.5.
  8. J. Choi, K. G. Milans, and D. B. West, Linear Discrepancy of Chain Products and Posets with Bounded Degree. Order, 31(3) (2014), 291--305.
  9. A. V. Kostochka and K. G. Milans, Coloring clean and \(K_{4}\)-free circle graphs. In János Pach, editor, Thirty Essays in Geometric Graph Theory, pages 399--414. Springer, 2013. (slides)
  10. D. W. Cranston, W. B. Kinnersley, K. G. Milans, G. J. Puleo, and D. B. West, Chain-making games in grid-like posets. Journal of Combinatorics, 3 (2012), 633--649.
  11. T. Jiang, K. G. Milans, and D. B. West, Degree Ramsey numbers for cycles and blowups of trees. European J. Combin., 34 (2013), 414-423.
  12. F. Pfender, K. G. Milans, D. Rautenbach, F. Regen, and D. B. West, Cycle spectra of Hamiltonian graphs. J. Combin. Th. Ser. B, 102 (2012), 869-874. (slides)
  13. M. Ferrara, M. S. Jacobson, K. G. Milans, C. Tennenhouse, and P. S. Wenger, Saturation numbers for graph subdivision families. J. Graph Theory, 71 (2012), 416-434.
  14. W. B. Kinnersley, K. G. Milans, and D. B. West, Degree Ramsey numbers of graphs. Combin. Probab. Comput. 21 (2012), 229-253. Richard Schelp memorial issue.
  15. R. Downey, N. Greenberg, C. Jockusch, and K. G. Milans, Binary subtrees with few labeled paths. Combinatorica 31 (2011), 285-303. (slides)
  16. K. G. Milans, D. Schreiber, and D. B. West, Acyclic sets in \(k\)-majority tournaments. Electronic Journal of Combinatorics 18 (2011), Paper 122.
  17. J. Butterfield, T. Grauman, W. B. Kinnersley, K. G. Milans, C. Stocker, and D. B. West, Online degree-Ramsey theory. Electronic Journal of Combinatorics 18 (2011), Paper 136. (slides)
  18. D. W. Cranston, N. Korula, T. LeSaulnier, K. G. Milans, C. Stocker, and J. Vandenbussche, Overlap number of graphs. J. Graph Theory, doi: 10.1002/jgt.20596.
  19. G. Joret and K. G. Milans, First-Fit is Linear on Posets Excluding Two Long Incomparable Chains. Order 28 (2011), 455-464. (slides)
  20. D. P. Bunde, K. G. Milans, D. B. West, and H. Wu, Optimal strong parity edge-coloring of complete graphs. Combinatorica 28 (2008), 625-632. (slides)
  21. D. P. Bunde, E. W. Chambers, D. Cranston, K. G. Milans, and D. B. West, Pebbling and optimal pebbling in graphs. J. Graph Theory 57 (2008), 215-238.
  22. D. P. Bunde, K. G. Milans, D. B. West, and H. Wu, Parity and strong parity edge-colorings of graphs. Congressus Numer. 187 (2007), 193-213.
  23. K. G. Milans and B. Clark, The Complexity of Graph Pebbling. SIAM J. Discret. Math. 20(3) (2006), 769-798. (slides)

milans@math.wvu.edu